# SDR SWAA2023112825528

- Difficulty date: November 12, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERNAL AND INTERNAL EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACKS AT M01670; M01672; M01668 POSITIONS. PERFORMED OPERATIONAL TEST FOUND NORMAL PER REF. AMM 33-51-00-710-801.;[02] VERIFIED STEP 1.;[03] VERIFIED STEP:2
